Hello and welcome Melly;
I am sorry to hear that you've been diagnosed with these issues. I, too, have Lupus and Fibromyalgia. However, I am much older than you. However, I still understand the constant pain and fatigue that both illnesses cause. It is often difficult to know which illness is causing which pain. However, the medications for both are generally the same.
I know that the thought of taking Prednisone with its side effects is scary. But, for treating the symptoms of Lupus, often times it is best to learn to live with the side effects because it is much more important to treat the symptoms. The moon face and weight gain are usually the most noticeable side effects. If you can exercise regularly, I would suggest that you continue to do so and eat a healthy diet (usually the American Heart Association's diet is a good one to follow). Try to avoid processed foods as much as possible. Also, it is important that you protect yourself from the sun and fluorescent lighting. I suggest that you wear sunscreen every day (a minimum 50SPF) and wear clothing that covers you body as much as possible. Wear sunglasses with UV protection and hats.
It is also important that you avoid stress, get rest as much as you can, and take your medications diligently.
This site is filled with wonderful people who want to help you as much as we can. I am glad that you are here and we have many members in your age group. You are not alone!
Peace and Blessings
Look For The Good and Praise It!